VOL. 54 · NO. 4 | 2002
 
VIEW ALL ABSTRACTS +
Index
Tohoku Math. J. (2) 54 (4), (2002) DOI: 10.2748/tmj/1113247645
No abstract available
Articles
Krzysztof Stempak
Tohoku Math. J. (2) 54 (4), 471-493, (2002) DOI: 10.2748/tmj/1113247646
KEYWORDS: Hankel transformation, transplantation, Laguerre and Jacobi expansions, 42C10
Salvador Gigena
Tohoku Math. J. (2) 54 (4), 495-512, (2002) DOI: 10.2748/tmj/1113247647
KEYWORDS: 53A15, 35J60, 53C40
Anthony C. Kable, Akihiko Yukie
Tohoku Math. J. (2) 54 (4), 513-565, (2002) DOI: 10.2748/tmj/1113247648
KEYWORDS: density theorem, prehomogeneous vector spaces, binary Hermitian forms, local zeta functions, 11S90, 11R29, 11R45
Zhen-Han Tu
Tohoku Math. J. (2) 54 (4), 567-579, (2002) DOI: 10.2748/tmj/1113247649
KEYWORDS: complex projective spaces, meromorphic mappings, uniqueness theorems and value distribution theory, 32H30, 30D35
Edoardo Beretta, Tadayuki Hara, Wanbiao Ma, Yasuhiro Takeuchi
Tohoku Math. J. (2) 54 (4), 581-591, (2002) DOI: 10.2748/tmj/1113247650
KEYWORDS: Epidemic model, time delay, permanence, 92D30, 34K20, 45J05
Laurent Bonavero
Tohoku Math. J. (2) 54 (4), 593-597, (2002) DOI: 10.2748/tmj/1113247651
KEYWORDS: Toric Fano Varieties, Blow-up, Mori theory, 14J45, 14E30, 14M25
Back to Top